Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LegendaryMink

Accutane And Body Hair Growth

Recommended Posts

I am a male and I have been on accutane for 5 months. During around the start of month 4, I started having hair growing everywhere on my body. For example, my legs and arms have much more hair than they did before I started accutane. I had no hair on my stomach, and now I have hair on my stomach. Is this normal? Will the extra hair that grew on my body from accutane go away after I am done with it? If so, how long will it take for this extra hair to go away?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×